# SDR A6WA200840654

- Difficulty date: January 1, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 17,152 hours, 15,596 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

LOG 192917/4 WHEN BATTERY MASTER SELECTED ON OXYGEN MASK FELL PASS OXY PBA INDICATES OFF.
